2017
Том 69
№ 9

All Issues

An example of a Riemannian manifold, diffeomorphic to a Euclidean space, whose spheres of fixed radius have nonuniformly bounded volumes

Chumak A. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 5, pp 569-572.

Citation Example: Chumak A. A. An example of a Riemannian manifold, diffeomorphic to a Euclidean space, whose spheres of fixed radius have nonuniformly bounded volumes // Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 691–695.

Full text